# SDR 20000601SH001

- Difficulty date: February 7, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Make and model: Cndair CL604
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plug
- Part number: 50121511
- Condition: Damaged
- Location: Mlg
- Component: Main Wheel
- Component part number: 5012373
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHANK OF FUSE PLUG DEFLECTS FROM PLUG CENTER AXIS ENOUGH TO ALLOW PACKING TO ESCAPE FROM ITS GROOVE IN THE PLUG SHANK AND THE RECESS IN THE WHEEL TUBE WELL.  RESULT IS LOSS OF NITROGEN PRESSURE IN TIRE.  SUSPECT HEAT AFFECTS PLUG MATERIAL CAUSING MOVEMENT (DEFLECTION).  (X)
